# SDR ASAA2012090892843

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 2,471 hours, 734 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAILURE OCCURED ENROUTE, DUAL FMC OPS RESTORED MESSAGE DID NOT APPEAR.  PULLED & RESET RT FMC CIRCUIT BREAKER, OPS NORMAL, KNOWN ANOMALY.  REF MM 34-61-02.
